MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. STERILCONTAINER S STER LOCKS PINK; STERILCONTAINER LOCK

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. STERILCONTAINER S STER LOCKS PINK; STERILCONTAINER LOCK
Model Number US910
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sterile container lock subject of the reported event is being returned for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the pink indicator dot on the sterile container lock turned white instead of blue after processing.A procedure delay was reported.No report of injury.
 
Additional Manufacturer Narrative
Crosstex has made multiple attempts to obtain additional information from the customer regarding the reported event.To date, we have not received a response.As no additional information was provided regarding the reported event, a root cause could not be determined.Crosstex will continue to monitor for similar events.No additional issues have been reported.

Brand Name
STERILCONTAINER S STER LOCKS PINK
Common Device Name
STERILCONTAINER LOCK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
6789 west henrietta rd.
rush, NY 14543
4403927453
MDR Report Key18263685
Report Number1319130-2023-00015
Device Sequence Number12685531
Product Code FRG
UDI-Device Identifier04046964256967
UDI-Public04046964256967
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS910
Device Lot Number2212003
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2023
Supplement Date Received by Manufacturer11/06/2023
Initial Report FDA Received Date12/04/2023
Supplement Report FDA Received Date02/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown